I received juvederm injections for "marionette" lines today, and my doctor and I decided that I will need another for the left side which is fine. I looked in the mirror a short time ago and started seeing smaller wrinkles/creases between my lower lip and chin, that were not there before. Now, I'm starting to get a little nervous and am wondering if it is due to swelling or if perhaps there is a larger problem. They begin at the bottom of the marionette lines and go horizontally across making "folds" in the area described above. Any help with this is greatly appreciated! It looks terrible!!
Wrinkles in a New Spot After Juvederm?
Doctor Answers (4)
Let the swelling resolve before doing anything more
Let the swelling resolve and the tissues settle before doing anything more. You just had the injections today. It would be a mistake to rush into more injections. Good luck.
Web reference: http://www.RealPlasticSurgery.com
Go back to your doctor ASAP.
Juvederm can be molded, and appropiate massage by your doctor may help with these lines.
Don't have anymore fillers for one month so you can see what you actually look like with no swelling. Juvederm adds volume to the skin, and it is possible, but quite unlikely, that the Juvederm itself would create new lines.
Marionette lines and fillers
Fillers such as restylane and perlane are very good for the regions around the mouth like marionette lines.
You might also like...
Juvederm is an excellent filler for the marionette lines
Juvederm is an excellent hyaluronic acid based injectable that can be used effectively for facial contouring.
Juvederm is commonly used around the lips, the smile lines, the marionette lines, under deep wrinkles, under deep scars, and even under the area of the eye.
Because of its smooth application, Juvederm is an excellent way to correct the marionette lines. If after an injection you notice additional wrinkles, return to your doctor as they may recommend additional Juvederm to help balance the result in
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.